No Cover Image

Journal article 414 views

Quantum homogeneous spaces as quantum quotient spaces

T. Brzeziński, Tomasz Brzezinski Orcid Logo

Journal of Mathematical Physics, Volume: 37, Issue: 5, Pages: 2388 - 2399

Swansea University Author: Tomasz Brzezinski Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.1063/1.531517

Published in: Journal of Mathematical Physics
ISSN: 0022-2488 1089-7658
Published: 1996
Online Access: Check full text

URI: https://cronfa.swan.ac.uk/Record/cronfa39834
Tags: Add Tag
No Tags, Be the first to tag this record!
first_indexed 2018-05-01T19:39:31Z
last_indexed 2018-05-01T19:39:31Z
id cronfa39834
recordtype SURis
fullrecord <?xml version="1.0"?><rfc1807><datestamp>2018-05-01T15:18:23.4848484</datestamp><bib-version>v2</bib-version><id>39834</id><entry>2018-05-01</entry><title>Quantum homogeneous spaces as quantum quotient spaces</title><swanseaauthors><author><sid>30466d840b59627325596fbbb2c82754</sid><ORCID>0000-0001-6270-3439</ORCID><firstname>Tomasz</firstname><surname>Brzezinski</surname><name>Tomasz Brzezinski</name><active>true</active><ethesisStudent>false</ethesisStudent></author></swanseaauthors><date>2018-05-01</date><deptcode>SMA</deptcode><abstract/><type>Journal Article</type><journal>Journal of Mathematical Physics</journal><volume>37</volume><journalNumber>5</journalNumber><paginationStart>2388</paginationStart><paginationEnd>2399</paginationEnd><publisher/><placeOfPublication/><isbnPrint/><isbnElectronic/><issnPrint>0022-2488</issnPrint><issnElectronic>1089-7658</issnElectronic><keywords/><publishedDay>31</publishedDay><publishedMonth>12</publishedMonth><publishedYear>1996</publishedYear><publishedDate>1996-12-31</publishedDate><doi>10.1063/1.531517</doi><url>http://www.scopus.com/inward/record.url?eid=2-s2.0-0030528306&amp;amp;partnerID=MN8TOARS</url><notes/><college>COLLEGE NANME</college><department>Mathematics</department><CollegeCode>COLLEGE CODE</CollegeCode><DepartmentCode>SMA</DepartmentCode><institution>Swansea University</institution><apcterm/><lastEdited>2018-05-01T15:18:23.4848484</lastEdited><Created>2018-05-01T15:18:23.2664440</Created><path><level id="1">College of Science</level><level id="2">Mathematics</level></path><authors><author><firstname>T.</firstname><surname>Brzezi&#x144;ski</surname><order>1</order></author><author><firstname>Tomasz</firstname><surname>Brzezinski</surname><orcid>0000-0001-6270-3439</orcid><order>2</order></author></authors><documents/><OutputDurs/></rfc1807>
spelling 2018-05-01T15:18:23.4848484 v2 39834 2018-05-01 Quantum homogeneous spaces as quantum quotient spaces 30466d840b59627325596fbbb2c82754 0000-0001-6270-3439 Tomasz Brzezinski Tomasz Brzezinski true false 2018-05-01 SMA Journal Article Journal of Mathematical Physics 37 5 2388 2399 0022-2488 1089-7658 31 12 1996 1996-12-31 10.1063/1.531517 http://www.scopus.com/inward/record.url?eid=2-s2.0-0030528306&amp;partnerID=MN8TOARS COLLEGE NANME Mathematics COLLEGE CODE SMA Swansea University 2018-05-01T15:18:23.4848484 2018-05-01T15:18:23.2664440 College of Science Mathematics T. Brzeziński 1 Tomasz Brzezinski 0000-0001-6270-3439 2
title Quantum homogeneous spaces as quantum quotient spaces
spellingShingle Quantum homogeneous spaces as quantum quotient spaces
Tomasz Brzezinski
title_short Quantum homogeneous spaces as quantum quotient spaces
title_full Quantum homogeneous spaces as quantum quotient spaces
title_fullStr Quantum homogeneous spaces as quantum quotient spaces
title_full_unstemmed Quantum homogeneous spaces as quantum quotient spaces
title_sort Quantum homogeneous spaces as quantum quotient spaces
author_id_str_mv 30466d840b59627325596fbbb2c82754
author_id_fullname_str_mv 30466d840b59627325596fbbb2c82754_***_Tomasz Brzezinski
author Tomasz Brzezinski
author2 T. Brzeziński
Tomasz Brzezinski
format Journal article
container_title Journal of Mathematical Physics
container_volume 37
container_issue 5
container_start_page 2388
publishDate 1996
institution Swansea University
issn 0022-2488
1089-7658
doi_str_mv 10.1063/1.531517
college_str College of Science
hierarchytype
hierarchy_top_id collegeofscience
hierarchy_top_title College of Science
hierarchy_parent_id collegeofscience
hierarchy_parent_title College of Science
department_str Mathematics{{{_:::_}}}College of Science{{{_:::_}}}Mathematics
url http://www.scopus.com/inward/record.url?eid=2-s2.0-0030528306&amp;partnerID=MN8TOARS
document_store_str 0
active_str 0
published_date 1996-12-31T03:54:01Z
_version_ 1737026585487212544
score 10.898776